English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

On the fractal dimension of small-scale magnetic structures in the Sun

MPS-Authors
/persons/resource/persons104273

Vögler,  A.
Department Sun and Heliosphere, Max Planck Institute for Solar System Research, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Janßen, K., Vögler, A., & Kneer, F. (2003). On the fractal dimension of small-scale magnetic structures in the Sun. Astronomy and Astrophysics, 409, 1127-1134.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0014-EE45-3
Abstract
There is no abstract available